About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 530759, 16 pages
http://dx.doi.org/10.1155/2012/530759
Review Article

Recent Advances on Filtering and Control for Nonlinear Stochastic Complex Systems with Incomplete Information: A Survey

1School of Information Science and Technology, Donghua University, Shanghai 200051, China
2Department of Information Systems and Computing, Brunel University, Uxbridge, Middlesex UB8 3PH, UK
3Department of Mathematics, Southeast University, Nanjing 210096, China
4Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 16 August 2011; Accepted 28 September 2011

Academic Editor: Zhan Shu

Copyright © 2012 Bo Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Shen, Zidong Wang, Jinling Liang, and Yurong Liu, “Recent Advances on Filtering and Control for Nonlinear Stochastic Complex Systems with Incomplete Information: A Survey,” Mathematical Problems in Engineering, vol. 2012, Article ID 530759, 16 pages, 2012. doi:10.1155/2012/530759